Alert archive / Puerto Rico / Small Craft Advisories in 2014
Small Craft Advisory 22, NWS JSJ
NWS JSJ issued this small craft advisory at Nov 3, 2014, 3:22 AM CST. It took effect at Nov 3, 2014, 1:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2014, 3:22 AM CST (09:22 UTC)
- In effect from
- Nov 3, 2014, 1:00 PM CST
- Expired
- Nov 4, 2014, 3:40 AM CST
- In force
- 15 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
419 WHCA72 TJSJ 030922 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 522 AM AST MON NOV 3 2014 ...HAZARDOUS SEAS EXPECTED STARTING THIS AFTERNOON... .PULSES OF NORTHWEST TO NORTH SWELLS OF 6 TO 8 FEET WILL BEGIN AFFECTING THE ATLANTIC COASTAL WATERS THIS AFTERNOON AND CONTINUE THROUGH AT LEAST WEDNESDAY. AMZ710-031730- /O.NEW.TJSJ.SC.Y.0022.141103T1900Z-141106T1300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 522 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM AST THURSDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...BUILDING 5 TO 7 FEET THIS AFTERNOON IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-031730- /O.NEW.TJSJ.SC.Y.0022.141104T1900Z-141106T0700Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 522 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 AM AST THURSDAY. * WINDS...EAST NORTHEAST 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-031730- /O.NEW.TJSJ.SC.Y.0022.141104T1900Z-141105T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 522 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 PM AST WEDNESDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-031730- /O.NEW.TJSJ.SC.Y.0022.141105T0100Z-141105T1900Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 522 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 3 PM AST WEDNESDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
653 WHCA72 TJSJ 030929 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 529 AM AST MON NOV 3 2014 ...HAZARDOUS SEAS EXPECTED STARTING THIS AFTERNOON... .PULSES OF NORTHWEST TO NORTH SWELLS OF 6 TO 8 FEET WILL BEGIN AFFECTING THE ATLANTIC COASTAL WATERS THIS AFTERNOON AND CONTINUE THROUGH AT LEAST WEDNESDAY. AMZ742-031030- /O.CAN.TJSJ.SC.Y.0022.141105T0100Z-141105T1900Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 529 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ710-031730- /O.CON.TJSJ.SC.Y.0022.141103T1900Z-141106T1300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 529 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM AST THURSDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...BUILDING 5 TO 7 FEET THIS AFTERNOON IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-031730- /O.CON.TJSJ.SC.Y.0022.141104T1900Z-141106T0700Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 529 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM AST THURSDAY... * WINDS...EAST NORTHEAST 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-031730- /O.CON.TJSJ.SC.Y.0022.141104T1900Z-141105T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 529 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 PM AST WEDNESDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
948 WHCA72 TJSJ 030930 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 530 AM AST MON NOV 3 2014 ...HAZARDOUS SEAS EXPECTED STARTING THIS AFTERNOON... .PULSES OF NORTHWEST TO NORTH SWELLS OF 6 TO 8 FEET WILL BEGIN AFFECTING THE ATLANTIC COASTAL WATERS THIS AFTERNOON AND CONTINUE THROUGH AT LEAST WEDNESDAY. AMZ710-031730- /O.CON.TJSJ.SC.Y.0022.141103T1900Z-141106T1300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 530 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM AST THURSDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...BUILDING 5 TO 7 FEET THIS AFTERNOON IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-031730- /O.CON.TJSJ.SC.Y.0022.141104T1900Z-141106T0700Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 530 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM AST THURSDAY... * WINDS...EAST NORTHEAST 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-031730- /O.CON.TJSJ.SC.Y.0022.141104T1900Z-141105T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 530 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 PM AST WEDNESDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHCA72 TJSJ 031407 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1007 AM AST MON NOV 3 2014 ...HAZARDOUS SEAS EXPECTED STARTING THIS AFTERNOON... .PULSES OF NORTHWEST TO NORTH SWELLS OF 6 TO 8 FEET WILL BEGIN AFFECTING THE ATLANTIC COASTAL WATERS THIS AFTERNOON AND CONTINUE THROUGH AT LEAST WEDNESDAY. AMZ710-032215- /O.CON.TJSJ.SC.Y.0022.141103T1900Z-141106T1300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1007 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM AST THURSDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...BUILDING 5 TO 7 FEET THIS AFTERNOON IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-032215- /O.CON.TJSJ.SC.Y.0022.141104T1900Z-141106T0700Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1007 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 AM AST THURSDAY... * WINDS...EAST NORTHEAST 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-032215- /O.CON.TJSJ.SC.Y.0022.141104T1900Z-141105T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 1007 AM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 3 PM AST WEDNESDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
320 WHCA72 TJSJ 032125 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 525 PM AST MON NOV 3 2014 ...HAZARDOUS SEAS EXPECTED STARTING THIS AFTERNOON... .PULSES OF NORTHWEST TO NORTH SWELLS OF 6 TO 8 FEET WILL BEGIN AFFECTING THE ATLANTIC COASTAL WATERS AND THE MONA PASSAGE TONIGHT AND CONTINUE THROUGH AT LEAST WEDNESDAY. AMZ742-040530- /O.EXB.TJSJ.SC.Y.0022.141105T0100Z-141105T1900Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 525 PM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 3 PM AST WEDNESDAY. * WINDS...EAST NORTHEAST UP TO 18 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-040530- /O.EXB.TJSJ.SC.Y.0022.141105T0700Z-141105T1300Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 525 PM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM AST WEDNESDAY. * WINDS...EAST NORTHEAST UP TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-040530- /O.EXT.TJSJ.SC.Y.0022.141104T0100Z-141105T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 525 PM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM AST WEDNESDAY... * WINDS...NORTHEAST UP TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-040530- /O.EXT.TJSJ.SC.Y.0022.141104T1900Z-141105T1900Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 525 PM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 3 PM AST WEDNESDAY... * WINDS...EAST NORTHEAST UP TO 17 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-040530- /O.CON.TJSJ.SC.Y.0022.000000T0000Z-141106T1300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 525 PM AST MON NOV 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THURSDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...BUILDING 5 TO 8 FEET THIS AFTERNOON IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
012 WHCA72 TJSJ 040940 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 540 AM AST TUE NOV 4 2014 AMZ710-041045- /O.CAN.TJSJ.SC.Y.0022.000000T0000Z-141106T1300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 540 AM AST TUE NOV 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ741-041045- /O.CAN.TJSJ.SC.Y.0022.000000T0000Z-141105T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 540 AM AST TUE NOV 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ712-041045- /O.CAN.TJSJ.SC.Y.0022.141104T1900Z-141105T1900Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 540 AM AST TUE NOV 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ742-041045- /O.CAN.TJSJ.SC.Y.0022.141105T0100Z-141105T1900Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 540 AM AST TUE NOV 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ715-041045- /O.CAN.TJSJ.SC.Y.0022.141105T0700Z-141105T1300Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 540 AM AST TUE NOV 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 2:51 AM CST, 31 minutes earlier.
Area forecast discussion, Nov 3, 2:51 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
451 AM AST MON NOV 3 2014
.SYNOPSIS...ANOMALOUS UPPER LEVEL CUTOFF LOW EXPECTED TO DEVELOP
OVER HISPANIOLA BY WED AND MAINTAIN VERY UNSETTLED CONDITIONS WITH
THE RISK OF HEAVY RAINS RIGHT THROUGH THE END OF THE WEEK.
&&
.DISCUSSION...HEIGHTS WILL FALL SHARPLY TODAY THROUGH WED EVENING
AS AN UPPER LEVEL TROUGH OVR THE WRN ATLC AMPLIFIES AND AN UPPER
LEVEL CUTOFF LOW FORMS OVER HISPANIONA BY WED. THIS LOW WILL MOVE
EWD AND MOVE OVER THE MONA PASSAGE THU NIGHT AND TO THE NORTHEAST
AND AWAY FROM THE AREA BY THE END OF THE WEEK. THIS WILL SUSTAIN
LARGE SCALE FORCING FOR UPWARD VERTICAL MOTION MUCH OF THIS WEEK
TO ENHANCE CONVECTIVE POTENTIAL. DETAILS IN CONVECTIVE WEATHER
ARE CHALLENGING/DIFFICULT SO THE NEED TO STAY TUNED NEXT SVRL DAYS
FOR POSSIBLE FLOOD WATCHES AND/OR WARNINGS. FOR TODAY...
DETERMINISTIC AND ENSEMBLE GUIDANCE SHOW MOST ACTIVE WX THIS
MORNING WITH SOMEWHAT OF A LULL IN AFTERNOON CONVECTION AS MID-
LEVEL DRY AIR MOVES IN BUT STILL WITH SOME CONVECTION OVER SW PR
IN THE AFTERNOON.
THINGS BECOME MORE ACTIVE TONIGHT OVER THE MONA PASSAGE AND ATLC
COASTAL WATERS AS UPPER FLOW BECOMES HIGHLY DIFFLUENT AND LARGE
SCALE FORCING INCREASES WITH CONVECTION LIKELY AFFECTING THE ATLC
COASTLINE SIMILAR TO THIS MORNING. DEEPENING TROF TUE AFTERNOON
AND NIGHT WILL LIKELY RESULT IN AN ACTIVE DAY WITH MCS FORMATION
LIKELY OVER ALL THE WATERS TUE NIGHT WHICH MAY AFFECT NORTHEAST
AND SOUTHEAST PR AND THE USVI GIVEN SSE STEERING FLOW. ON
WED...GFS INDICATES SFC DIVERGENCE OVR PR SUGGESTING WE WILL
LIKELY END UP WITH WIDESPREAD STRATIFORM RAIN BUT OBVIOUSLY THIS
TYPE OF DETAIL CAN BE DIFFICULT TO PREDICT THIS FAR OUT.
AS THE UPPER LEVEL CUTOFF LOW GETS CLOSER TO THE AREA WED NIGHT
AND UPPER LEVEL DIVERGENCE INCREASES ON LEFT SIDE OF 50-KT 250 MB JET
STREAK...MODELS INDICATE ANOTHER ROUND OF INTENSE CONVECTION OVER
THE ATLC AND CARIB WATERS. 0-6 KM FLOW STRENGTHENS AND BECOMES
UNIDIRECTIONAL SUGGESTING TRAINING AND REGENERATION OF CONVECTIVE
CELLS OVER THE SAME AREAS WITH SRN PR LIKELY TO BE MOST AFFECTED.
EVEN AS LARGE SCALE FORCING DIMINISHES THU NIGHT AND FRI...MODELS
MAINTAIN A VERY MOIST AND UNSTABLE ATMOSPHERE RIGHT THROUGH THE
END OF THE WEEK. SIG IMPROVEMENT TO THE WX CONDITIONS DOES NOT
APPEAR LIKELY UNTIL SUN NIGHT.
&&
.AVIATION...VFR CONDS EXPECTED ACROSS MOST OF THE TAF SITES THROUGH
THE FORECAST PERIOD WITH VCSH AND VCTS INTO THE MORNING. PERIODS OF
MVFR CONDS AND MOUNTAIN OBSCURATIONS ARE POSSIBLE 03/18-22Z IN AND
AROUND TJPS AND TJMZ AS ISOLD/SCT TSRA DEVELOPS ACROSS THE INTERIOR
AND SW QUADRANT OF PR. MOSTLY ESE WINDS OF 5-10 KT...BCMG 10-15 KTS
BY LATE MORNING...SEA BREEZE VARIATIONS DEVELOPING AFTER 03/13Z.
&&
.MARINE...SWELLS OF 6-8 FT EXPECTED THIS AFTERNOON THROUGH WED
WITH SCA CONDITIONS EXPECTED. SFC WINDS WILL STRENGTHEN THROUGH
TUE THEN DIMINISH WED. VERY UNSETTLED CONDITIONS EXPECTED THIS
WEEK WITH NMRS STRONG CONVECTION WITH MCS FORMATION LIKELY TUE
NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 81 85 75 / 70 70 70 60
STT 82 81 81 75 / 60 60 60 60
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH SURF ADVISORY FROM 4 PM THIS AFTERNOON TO 6 PM AST
WEDNESDAY FOR CULEBRA-MAYAGUEZ AND VICINITY-NORTH CENTRAL-
NORTHEAST-NORTHWEST-SAN JUAN AND VICINITY-SOUTHEAST-WESTERN
INTERIOR.
VI...HIGH SURF ADVISORY FROM 4 PM THIS AFTERNOON TO 6 PM AST
WEDNESDAY FOR ST. THOMAS/ST. JOHN/ADJACENT ISLANDS.
COASTAL WATERS...
&&
15/64Hazardous weather outlook, Nov 2, 9:37 PM CST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 1137 PM AST SUN NOV 2 2014 AMZ710>745-PRZ001>013-031000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 1137 PM AST SUN NOV 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST TO NORTH SWELLS OF 6 TO 8 FEET ARE EXPECTED TO REACH THE ATLANTIC COASTLINE MONDAY AFTERNOON AND PEAK LATE WEDNESDAY. THIS WILL INCREASE THE RISK OF RIP CURRENTS AND ALSO CAUSE SIGNIFICANT BREAKING WAVE ACTION ALONG THE COAST WITH HIGH SURF ADVISORY CONDITIONS LIKELY TUESDAY AND WEDNESDAY. AN UPPER LEVEL LOW IS EXPECTED TO DEVELOP OVER HISPANIOLA ON WEDNESDAY. THIS WILL RESULT IN UNSETTLED WEATHER WITH THE RISK OF HEAVY RAINS TUESDAY THROUGH WEDNESDAY EVENING ESPECIALLY OVER EASTERN PR AND THE ATLANTIC AND CARIBBEAN COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-031000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 1137 PM AST SUN NOV 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST TO NORTH SWELLS OF 6 TO 8 FEET ARE EXPECTED TO REACH THE ATLANTIC COASTLINE MONDAY AFTERNOON AND PEAK LATE WEDNESDAY. THIS WILL INCREASE THE RISK OF RIP CURRENTS AND ALSO CAUSE SIGNIFICANT BREAKING WAVE ACTION ALONG THE COAST WITH HIGH SURF ADVISORY CONDITIONS LIKELY TUESDAY AND WEDNESDAY. AN UPPER LEVEL LOW IS EXPECTED TO DEVELOP OVER HISPANIOLA ON WEDNESDAY. THIS WILL RESULT IN UNSETTLED WEATHER WITH THE RISK OF HEAVY RAINS TUESDAY NIGHT THROUGH WEDNESDAY EVENING OVER THE USVI AND ADJACENT ATLANTIC AND CARIBBEAN COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 1:37 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 3, 1:53 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 3, 2:05 AM CST | High Surf Advisory | JSJ | 72 hr | |
| Nov 3, 5:45 PM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 3, 5:51 PM CST | Areal Flood Advisory | JSJ | 114 min |
Nearby
Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.